Fluoxetine Overdose in an Adolescent

MARK A. RIDDLE, NANCY BROWN, DAVID DZUBINSKI, AJIT N. JETMALANI, YUK LAW, JOSEPH L. WOOLSTON

Research output: Contribution to journalArticlepeer-review

50 Scopus citations

Abstract

The response to and management of an acute ingestion of a large quantity of fluoxetine hydrochloride in a 13-year-old boy with Tourette's syndrome and obsessive compulsive disorder is described. The patient's symptomatic course following the ingestion included a grand mal seizure, depressed ST segments on EKG, nausea, dizziness, and headache. In general, the fluoxetine was well tolerated: all of the symptoms and signs remitted spontaneously.

Original languageEnglish (US)
Pages (from-to)587-588
Number of pages2
JournalJournal of the American Academy of Child and Adolescent Psychiatry
Volume28
Issue number4
DOIs
StatePublished - 1989
Externally publishedYes

Keywords

  • adolescent
  • fluoxetine hydrochloride
  • overdose

ASJC Scopus subject areas

  • Developmental and Educational Psychology
  • Psychiatry and Mental health

Fingerprint

Dive into the research topics of 'Fluoxetine Overdose in an Adolescent'. Together they form a unique fingerprint.

Cite this